LETIZIA SCUDERI

Download the vcard Photo

Confirmed Associate Professor

+39 0110907560 / 7560 (DISMA)

Most recent publications

Falletta, S.; Monegato, G.; Scuderi, L. (2022)
Two FEM-BEM methods for the numerical solution of 2D transient elastodynamics problems in unbounded domains. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 114, pp. 132-150. ISSN 0898-1221
Desiderio, L.; Falletta, S.; Scuderi, L. (2021)
A Virtual Element Method coupled with a Boundary Integral Non Reflecting condition for 2D exterior Helmholtz problems. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 84, pp. 296-313. ISSN 0898-1221
Colombi, Annachiara; Falletta, Silvia; Scianna, Marco; Scuderi, Letizia (2021)
An integro-differential non-local model for cell migration and its efficient numerical solution. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 180, pp. 179-204. ISSN 0378-4754
Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia (2019)
Two boundary integral equation methods for linear elastodynamics problems on unbounded domains. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 78, pp. 3841-3861. ISSN 0898-1221
Bertoluzza, Silvia; Falletta, Silvia; Scuderi, Letizia (2019)
Wavelets and convolution quadrature for the efficient solution of a 2D space-time BIE for the wave equation. In: APPLIED MATHEMATICS AND COMPUTATION. ISSN 0096-3003
Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia (2018)
On the discretization and application of two space-time boundary integral equations for 3D wave propagation problems in unbounded domains. In: APPLIED NUMERICAL MATHEMATICS, vol. 124, pp. 22-43. ISSN 0168-9274
Falletta, Silvia; Scuderi, Letizia (2015)
A new boundary element integration strategy for retarded potential boundary integral equations. In: APPLIED NUMERICAL MATHEMATICS, vol. 94, pp. 106-126. ISSN 0168-9274
Monegato, Giovanni; Scuderi, Letizia (2015)
A space–time BIE method for 2D wave equation problems with mixed boundary conditions. In: APPLIED MATHEMATICS AND COMPUTATION, vol. 259, pp. 1046-1070. ISSN 0096-3003
Monegato, Giovanni; Scuderi, Letizia (2013)
Potential evaluation in space-time BIE formulations of 2D wave equation problems. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 243, pp. 60-79. ISSN 0377-0427
Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia (2012)
A space-time BIE method for nonhomogeneous exterior wave equation problems. the Dirichlet case. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 32, pp. 202-226. ISSN 0272-4979
Show all publications in Porto@Iris